MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION CORPORATION Artisan?; Stimulator, Spinal-Cord, Totally Implanted For Pain Relief

BOSTON SCIENTIFIC NEUROMODULATION CORPORATION Artisan?; Stimulator, Spinal-Cord, Totally Implanted For Pain Relief
Model Number SC-8216-70
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/16/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the spinal cord stimulator (scs) paddle lead of the patient was pulled out of the space.The device migration was confirmed thru x-ray imaging.The patient underwent a scs paddle lead repositioning procedure.The device remained implanted and in service.No further information has been obtained.Additional information was received that the patient doing well postoperatively.
 
Event or Problem Description
It was reported that the spinal cord stimulator (scs) paddle lead of the patient was pulled out of the space.The device migration was confirmed thru x-ray imaging.The patient underwent a scs paddle lead repositioning procedure.The device remained implanted and in service.No further information has been obtained.
 
Additional Manufacturer Narrative
Investigation results the device was not returned for analysis; therefore, a technical analysis could not be performed.Device history record it was confirmed this device met manufacturing specification prior to distribution and there were no manufacturing deviations which could have contributed to the reported event.Labeling review review of the instructions for use (ifu) confirmed there was relevant content and sufficient guidance with respect to the circumstances described within this complaint.No updates are required to the ifu as a result of this event.Investigation conclusion based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of cause not established.Block b3: approximated based on the date the manufacturer became aware of the event.
 
Additional Manufacturer Narrative
Block b3: approximated based on the date the manufacturer became aware of the event.

Brand Name
Artisan?
Common Device Name
Stimulator, Spinal-Cord, Totally Implanted For Pain Relief
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION CORPORATION
25155 rye canyon loop
valencia CA 91355
Manufacturer (Section G)
Boston Scientific Corporation
road 698, lot no. 12
dorado PR 00646 -260
PR   00646-2602
Manufacturer Contact
ricardo amaro castro
25155 rye canyon loop
valencia, CA 91355
+1(320)800-7570
MDR Report Key50101567
Report Number3006630150-2026-05451
Device Sequence Number13271864
Product Code LGW
UDI-Device Identifier08714729779919
UDI-Public(01)08714729779919(17)260618(10)7076239
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
P030017
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date06/18/2026
Device Model NumberSC-8216-70
Device Catalogue NumberSC-8216-70
Device Lot Number7076239
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/09/2026
Supplement Date Received by Manufacturer08/18/2026
Initial Report FDA Received Date07/31/2026
Supplement Report FDA Received Date09/16/2026
Date Device Manufactured06/18/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age47 YR
Patient SexMale